# SDR A6WA201543369

- Difficulty date: December 17, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 601R33101117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DECK SKIN INSIDE LT FWD EQUIPMENT COMPARTMENT AT FS 193.00, FRAME IS CRACKED.  REPAIRED DAMAGED DECK SKIN IN LT FWD EQUIPMENT COMPARTMENT IAW REO 601R5311-081-NC-2.
